Mathematical modelling of Hepatitis C treatment for injecting drug users.

Martin, NK; Vickerman, P; Hickman, M; (2011) Mathematical modelling of Hepatitis C treatment for injecting drug users. Journal of theoretical biology, 274 (1). pp. 58-66. ISSN 0022-5193 DOI: https://doi.org/10.1016/j.jtbi.2010.12.041

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jtbi.2010.12.041

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar